Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Twisted derived equivalences and isogenies between K3 surfaces in positive characteristic

Daniel Bragg and Ziquan Yang

Vol. 17 (2023), No. 5, 1069–1126

We study isogenies between K3 surfaces in positive characteristic. Our main result is a characterization of K3 surfaces isogenous to a given K3 surface X in terms of certain integral sublattices of the second rational -adic and crystalline cohomology groups of X. This is a positive characteristic analog of a result of Huybrechts (Comment. Math. Helv. 94:3 (2019), 445–458), and extends results of Yang (Int. Math. Res. Not. 2022:6 (2022), 4407–4450). We give applications to the reduction types of K3 surfaces and to the surjectivity of the period morphism. To prove these results we describe a theory of B-fields and Mukai lattices in positive characteristic, which may be of independent interest. We also prove some results on lifting twisted Fourier–Mukai equivalences to characteristic 0, generalizing results of Lieblich and Olsson (Ann. Sci. Éc. Norm. Supér. (4) 48:5 (2015), 1001–1033).

derived categories, twisted sheaves, K3 surfaces, isogenies, good reduction
Mathematical Subject Classification
Primary: 11G99, 14G17, 14G35
Received: 12 April 2021
Revised: 9 April 2022
Accepted: 25 May 2022
Published: 9 May 2023
Daniel Bragg
Department of Mathematics
University of California
Berkeley, CA
United States
Ziquan Yang
University of Wisconsin
Madison, WI
United States

Open Access made possible by participating institutions via Subscribe to Open.